# SDR A6WA201240411

- Difficulty date: March 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,580 hours, 20,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK CORRODED LBL9, FS 560.00 TO F69.00.  R & R CARGO TRACK IAW AMM 53-01-11, PN 601R38779-5.
